# SDR CALA2023082502626

- Difficulty date: August 23, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 51,045 hours, 17,620 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Sta 175.50
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LT LOWER SKIN HORIZONTAL STAB STA 175.50 ON I/B ROW 17.5IN FROM FRUNT SPAR CRACK LENGTH APPROX 1.218IN REF AAR N/R 9206467 AND INSTALLED REPAIR DOUBLER AND FILLERS AS PER B737 SRM 55-10-0 WORK ACCOMPLISHED BY V930393 1-2R-11 REPAIR 11 REPAIR 11 IS A CAT B REPAIR INSP REQUIRMENTS ARE AS FOLLOWS INSP THRESHOLD 56,000 TOTAL FLIGHT CYCLES AND DVI INSP INTERVALS 9,000 FLIGHT CYCLES REMOVED CRACK AT LT LOWER SKIN H.S STA 175.5 ON I/B ROW FROM FRUNT SPAR AS PER REF B737 SRM 51-10-02-0G-0 REMOVED EXISTING REPAIR AT STA 184.7 PER SRM 51-40-02-0G-0 PERFORMED NDT INSP AT EXISTING HOLES AND CUTOUT NO CRACKS FOUND FAB, LOCATED DRILLED R AT STA 184.7 PER SRM 51-40-02-0G-0 PERFM NDT INSP AT EXISTING LED REPAIR DOUBLER AND FILLERS AS PER B737 SRM 55-10-01-2R-11 RE TER9,000 CYCS HOLES AND CUTOUT NO CRACKS FOUND FAB, LOCATED DRILLED AND INSTAL PAIR11 IS A CAT B REPAIR INSP INSP THRESHOLD 56,000 CYC & DVI IN REMOVED CRACK AT LT LOWER SKIN H.S STA 175.5 ON I/B ROW FROM FRO NT SPAR AS PER REF B737 SRM 51-10-02-0G-0 REMOVED EXISTING REPAI TOMC APPROVED DIP FOR LEFT LWR HORIZ STAB REPAIR.  REF SRM TOMC-APPROVAL FROM SC1ELBYC COMMENT 55-10-01-2R-11 TABLE 204, AT INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES ACCOMPLISH A DVI AND EXTERNAL LFEC INSPECTION AND REPEAT DVI AND EXTERNAL LFEC EVERY 9,000 FLT CYCLES AFTER INITIAL INSPECTION ACCOMPLISHED. QC REVIEWED RECORDS UPDATE QC REVIEWED INIT : 56000 TAFC INIT WILL ITO TO RIR RIR: 9000 FC ...VC/U392424
